Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Depressed. Taking antidepressant. Suggest

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
I recently lost my job after 16 and a half years as a public defender! although licensed as an attorney, I do not have computer and/or computer legal drafting skills which all young attorneys have.I have been unable to get an interview and am de[pressed to the point I hate facing each new day.In fact, I look forward most to bedtime.I was prescribed pericept, as an antidepressant 8 weeks ago.I am 56 years old and just feel the situation is hopeless.I do not even know if I want to be a lawyer anymore.Please advise.
Posted Mon, 17 Jun 2013 in General Health
Answered by Dr. Y V Siva Sankara Murty 2 hours later

Thanks for writing to health care magic.

Do not worry and get depressed. These are not going to help you any way.

There will be definitely some work which you can do with the skills you have. Life is all about facing a challenge. You can definitely try and do some thing if not the best. If you worry and get depressed things will turn to worse. Look at the brighter side of life. Count all the positive things of life. Definitely there will be many.

I suggest you certain life style changes.
1. Meditation, yoga, breathing exercises, etc will help.
2. Go for a walk. Recreational exercises will be of use.
3. Play with kids. Listen to music.
4. Get busy with some work which suits you.
5. Try to help some body.... what ever small help you can........ at least once a day.
6. Prey God.

Try and enjoy the small things life. Put up a smile on your face and enjoy what ever little you have. There are people in a worse scenario than you are. Think of them.

Continue the antidepressents as prescribed by your doctor. If there is no improvement the contact him for a change of medication.

Continue to ask further queries as required.
Hope this helps.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor